Article citationsMore>>

M. O. Damen, K. Abed-Meraim and J.-C. Belfiore, “Diagonal Algebraic Space-Time Block Codes,” IEEE Tran- sactions on Information Theory, Vol. 48, No. 3, 2002, pp. 628-636. doi:10.1109/18.985979

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.